MAUDE Adverse Event Report: SIEMENS HEALTHCARE GMBH ARTIS ZEE FLOOR; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM

SIEMENS HEALTHCARE GMBH ARTIS ZEE FLOOR; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Model Number 10094135
Medical Device Problem Codes Insufficient Device Problem Information (3190); Component Misassembled (4004)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/29/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Siemens is conducting a thorough investigation of the reported event.As this event is under investigation, a root cause has not yet been determined.A supplement report will be filed if additional information becomes available.
 
Event or Problem Description
It was reported to siemens that the support arm (glass panel) of the artis zee floor was broken at the joint and the support arm was just hanging.Detailed clarifications of this event are currently ongoing, therefore the event is reported in doubt.No further information is available at this point in time.We have no indications of adverse effects on the health status of patients, users or third parties.
 
Additional Manufacturer Narrative
The investigation was completed by our experts.According to the provided information, the user discovered in the morning in the examination room that the mavig portegra2 suspension arm for the lead glass pane (radiation shield) was broken and hanging from the safety cable.The mavig portegra2 arm has an overload protection in place.In the event of high mechanical stress, the suspension device may break at a breaking point, however, the steel cable ensures that the suspended load does not fall.According to the mavig manufacturer, in the reported case the damage must have been caused by a high mechanical load.It is not possible to retrospectively determine how the mavig system was damaged.However, an individual use issue is the most likely to be the relevant root cause.The user manual provides adequate guidance for safe use.The mavig portegra2 arm was repaired by the at the site but the customer¿s engineering department.The occurrence rate of the aforementioned error pattern was checked.A possible error accumulation or even a systematic error, which leads to a corrective action of the installed base, could not be determined by the investigation.The incident described in the adverse event is not classified as a reportable event after a thorough investigation because neither serious injury, death, nor unexpected prolonged hospitalization of the patient or other person occurred or is to be expected, even if the incident recurs.Furthermore, no problem with the siemens system could be identified.

Brand Name
ARTIS ZEE FLOOR
Common Device Name
INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
SIEMENS HEALTHCARE GMBH
siemensstrasse 1 or
rittigfeld 1
forchheim 91301
GM  91301
Manufacturer (Section G)
SIEMENS HEALTHINEERS AG
siemensstrasse 1 or
rittigfeld 1
forchheim 91301
GM   91301
Manufacturer Contact
anastasia sokolova
40 liberty blvd.
malvern, PA 19355
4843234197
MDR Report Key17772587
Report Number3004977335-2023-00117
Device Sequence Number20637829
Product Code OWB
UDI-Device Identifier04056869010045
UDI-Public04056869010045
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K181407
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10094135
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/06/2023
Supplement Date Received by Manufacturer12/12/2023
Initial Report FDA Received Date09/19/2023
Supplement Report FDA Received Date12/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown